# SDR F3LA2024081900116

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N603FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11032
- Aircraft time: 6,241 hours, 2,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFERENCE LP391351 ITEM 2 AC WAS GROUNDED DUE TO ODOR NOTICED DURING CRUISE ROW  34 AND AFT. PERFORMED ODOR PROCEDURE. ODOR PERSISTED.   PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR IAW TSM 05-50-00-810-831-A. NO ODORS DETECTED. FAULT/ODOR COULD NOT BE DUPLICATED. FOLLOWED CORRECTIVE ACTIONS TYPE 3 AND TYPE 6. A/C OK FOR SERVICE
